MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012452-15
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.It should be noted coronary dilatation catheters, nc trek rx, instruction for use, states: caution: all air must be removed from the balloon and displaced with contrast prior to inserting into the body, otherwise, complications may occur.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to threat a de novo concentric lesion located in the mid right coronary artery (rca) with moderate tortuosity and heavy calcification that was 90% stenosed.Resistance was not felt during the advancement of the 3.75mm x 15 mm nc trek rx balloon dilatation catheter (bdc) for pre-dilatation and it crossed the lesion successfully; however, during the first inflation, the balloon ruptured at 7 atmospheres.It was stated that air aspiration (device prep) was performed inside the anatomy.A new 3.5 x 15 mm nc trek bdc was used for pre-dilatation.The procedure was completed after a non-abbott sent was implanted.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6526677
Report Number2024168-2017-03650
Device Sequence Number738961
Product Code LOX
UDI-Device Identifier08717648152030
UDI-Public(01)08717648152030(17)180531(10)50609G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number1012452-15
Device Lot Number50609G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: SIONGUIDE CATH: HYPERION